# SDR AWXA960052

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Bs 7830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3851 - DURING SCHEDULED C-4, S-1 MAINTENANCE CHECK, FOUND CORROSION ON RT SIDE OF FLIGHT DECK DOOR STA 7830, Y-254, Z-240.  REPAIRED TRACK PER SRM 53-11-14, FIGURE 201.  AIRCRAFT TT, 15,138 HOURS.  AIRCRAFT TC, 7,863.  (X)
